# SDR MASA2017113012807

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 7,138 hours, 4,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT INOP. PLACED ON MEL.
